# SDR IPXA2025092713122

- Difficulty date: August 22, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UPA5361225120300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE  ANGLE BRACKET CRACKED AT THE COCKPIT FLOOR SUPPORT STRUCTURE AT FR 10, Y-953.  REMOVED ANGLE BRACKET IAW SRM 51-40-21 AT THE COCKPIT FLOOR SUPPORT STRUCTURE AT FR 10, Y-953.  RECEIVED FROM FAB SHOP NEW PICKUP ANGLE P/N UPA 5361225120300.  INSTALLED NEW PICKUP ANGLE ON THE COCKPIT FLOOR SUPPORT STRUCTURE AT FR10, Y-953 IAW SRM 51-40-21.
